It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 28 for lexapro taking long time to work 2 months. (0.064 seconds)


... Gotta give it at least 3 weeks to know if the dose is working. ... (6 replies)
... for the first 2 weeks until the prozac supposedly "kicks in", then supposed to wean off others. I'm not sure as I was already very anxious, but I think the prozac has increased my anxiety. ... (4 replies)
... Hi, I read your posts.... Just thought I'd give you a little info from my experience.... This is going to be a little long. ... (28 replies)

... I started taking Lexapro in July 2007. After initial extra anxiety, it finally kicked in and it helped with panic attacks a lot, even OCD. I was on 5mgs. ... (1 replies)
... Unfortunately, this is what happens to many of us that suffer from anxiety. ... (8 replies)
Week 3 on Lexapro
Jul 21, 2005
... I'm a male 5' 10",, used to be 185 but since I suffered with all this GAD due to a hearing loss problem beginning of Feb. ... (12 replies)
... I think your doctor is doing the right thing giving an anti depressant a try as long as you have had testing to rule out other causes.For sure everything you have described can be anxiety.The Lexapro will take some time to work fully as dubgurl said. ... (6 replies)
... depressant and not addictive according to my doc. ... (4 replies)
... I apologize if this is a bit long, but I tried to include everything so as to give a full understanding to those reading. ... (3 replies)
... I've been on 30mg of Lexapro for almost 3 weeks now. Started out on 10mg as I was coming off of Prozac after 14 years. Started while on Prozac for 2 weeks then spent a week decreasing the Prozac but was feeling so good I just quit taking Prozac. ... (8 replies)
... Long ago sad to say, I had a great job and was heading in the right direction. Suddenly I was stricken with panic attacks so severe I could barely leave my house. ... (2 replies)
... first panic attack about a year ago, sometime last November although I can't remember the exact day. Ever since, I've gone through lots of ups and downs as are to be expected. I don't suffer from panic attacks, it was just the one I had that started the so called "downward spiral. ... (5 replies)
My story
Mar 17, 2008
... I'm new to the board. I always have a feeling discussing issues helps me better. I first started taking Lexapro for anxiety about 7 years ago and then took Celexa for a couple years. I always have a thought in my mind that I can do it on my own and I don't need medication. ... (2 replies)
... I've left a post which did'nt seem to get any response to my concerns, so hopefully this will do better. I've developed a very severe case of GAD which started in Feb. ... (4 replies)
My ongoing story
May 18, 2009
... panic disorder in Sept. of 2007. I had felt it building up for a couple months...feelings of uneasiness here and there, the need to splash some water on my face to refocus. ... (4 replies)
... I'm new here, 42 male, married 2 kids. ... (9 replies)
... i will never see my psychatrist again. ugh! i have always had trouble with meds like lexapro, prozac etc cause i get sexual side effects from them and have to go off, as i have psoted in the past. ... (6 replies)
... I have suffered the effects of panic attacks and the anxiety for a long time. ... (4 replies)
... please do not be scared to take a med. I'm sorry if my post seemed to bash meds. ... (6 replies)
... Hi!!! i'm new to the board.... I have had anxiety for about 5 years.. a few years ago i started taking Lexapro and it made me not care about anything!! well, i would rather not care about anything then to worry constantly like i do now... ... (6 replies)


Associated Tags: anxiety meds disorder palpitations

Pages: 1

All times are GMT -7. The time now is 07:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!